# SDR SWAA2015102945486

- Difficulty date: October 24, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 49,697 hours, 29,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50204
- Part serial: 000935
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE OF THE WING LE NR 7 SLAT, NOSE SKIN CRACKED AT STATION 322.71.  R & R NR 7 SLAT IAW AMM.
